# SDR AALA201706299019

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 43,586 hours, 28,259 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Multiple Fail
- Location: Navigational Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THROUGH 22,000, LOST NAVIGATIONAL ABILITIES, RADAR,  BAROMETRIC SETTINGS, AP, AND A/T. NO FAULTS UPON ARRIVAL TO ACFT. COMPLIED WITH TSM 31-53-00-810-974 AND TSM 76-12-00-810-836 WITH NO FAULTS. COMPLIED WITH AFS TEST IAW AMM 22-96-00 TEST OK.  AIRCRAFT WAS GROUNDED.
